Follow
Muhammad Imran Qureshi
Muhammad Imran Qureshi
Associate Professor of Mathematics, KFUPM
Verified email at kfupm.edu.sa
Title
Cited by
Cited by
Year
Constructing projective varieties in weighted flag varieties II
MI Qureshi
Mathematical Proceedings of the Cambridge Philosophical Society 158 (02†…, 2015
232015
Calabi-Yau threefolds in weighted flag varieties
MI Qureshi, B Szendrői
Advances in High Energy Physics 2012, 2012
192012
Fano 3-folds in format, Tom and Jerry
G Brown, AM Kasprzyk, MI Qureshi
European Journal of Mathematics 4 (1), 51-72, 2018
182018
Computing isolated orbifolds in weighted flag varieties
MI Qureshi
Journal of Symbolic Computation 79, 457-474, 2017
152017
Polarized 3-folds in a codimension 10 weighted homogeneous F4 variety
MI Qureshi
Journal of Geometry and Physics 120, 52-61, 2017
52017
Biregular Models of log Del Pezzo surfaces with rigid singularities
MI Qureshi
Mathematics of Computation 88, 2497-2521, 2019
42019
Smooth Fano intrinsic Grassmannians of type (2,n) with Picard number two
MI Qureshi, M Wrobel
International Mathematics Research Notices, 1-36, 2021
32021
Families of polarised varieties in weighted flag varieties
MI Qureshi
Oxford University, 2011
32011
Smooth Fano 4-folds in Gorenstein formats
MI Qureshi
Bulletin of the Australian Mathematical Society, 1-10, 2021
12021
Orbifold del Pezzo surfaces in format
MI Qureshi
https://arxiv.org/abs/2312.17339, 2023
2023
Constructions and deformations of Calabi-Yau 3-folds in codimension 4
S Mohsin, S Nazir, MI Qureshi
https://arxiv.org/abs/2312.17341, 2023
2023
The equivariant cohomology of weighted flag orbifolds
H Azam, S Nazir, MI Qureshi
Mathematische Zeitschrift 294, 881-900, 2020
2020
Constructing projective varieties in weighted flag varieties
MI Qureshi, B Szendrői
Bulletin of the London Mathematical Society 43 (4), 786-798, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–13